# SDR 2008UALA02430

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 48,511 hours, 17,121 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20 ABC FLOOR PROXIMITY ESCAPE PATH LIGHT IS INOP. FOUND DAMAGED HARNESS.  REPLACED HARNESS, OPS CHECKED OK.
